Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

RECURRENCE RELATIONS AND DYNKIN DIAGRAMS

John M. Burns and Michael J. Clancy
Mathematical Proceedings of the Royal Irish Academy
Vol. 110A, No. 1 (AUGUST 2010), pp. 13-19
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/25767130
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
RECURRENCE RELATIONS AND DYNKIN DIAGRAMS
Preview not available

Abstract

In this note we give some applications of a recurrence relation between the vertex coefficients of the extended Dynkin diagram of a complex simple Lie algebra. In particular we derive a correspondence between the extended Dynkin diagrams (or infinite families of extended Dynkin diagrams) of simply laced complex simple Lie algebras and the (infinite) subgroups G of PSL(2, ℂ) that act discontinuously on ℂ.

Page Thumbnails

  • Thumbnail: Page 
[13]
    [13]
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19